RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1963, Volume 18, Issue 3(111), Pages 171–178 (Mi umn6357)  

This article is cited in 3 scientific papers (total in 3 papers)

Scientific notes and problems

Some pathological properties of inductive limits of $B$-spaces

B. M. Makarov


Full text: PDF file (861 kB)

Bibliographic databases:

Received: 13.03.1961

Citation: B. M. Makarov, “Some pathological properties of inductive limits of $B$-spaces”, Uspekhi Mat. Nauk, 18:3(111) (1963), 171–178

Citation in format AMSBIB
\Bibitem{Mak63}
\by B.~M.~Makarov
\paper Some pathological properties of inductive limits of $B$-spaces
\jour Uspekhi Mat. Nauk
\yr 1963
\vol 18
\issue 3(111)
\pages 171--178
\mathnet{http://mi.mathnet.ru/umn6357}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=152867}
\zmath{https://zbmath.org/?q=an:0146.36603}


Linking options:
  • http://mi.mathnet.ru/eng/umn6357
  • http://mi.mathnet.ru/eng/umn/v18/i3/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Palamodov, “Homological methods in the theory of locally convex spaces”, Russian Math. Surveys, 26:1 (1971), 1–64  mathnet  crossref  mathscinet  zmath
    2. Ya. A. Kopylov, “On the homology sequence in a $P$-semi-abelian category”, Sib. elektron. matem. izv., 9 (2012), 190–200  mathnet
    3. Bogachev V. Smolyanov O., “Topological Vector Spaces and Their Applications”, Topological Vector Spaces and Their Applications, Springer Monographs in Mathematics, Springer, 2017, 1–456  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:293
    Full text:106
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019